Skip to main content

The Astrolabe


Published April 1, 1917
SHOW MORE


"The Astrolabe" is an article from The American Mathematical Monthly, Volume 24.

View more articles from The American Mathematical Monthly.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2973089



Volume 24
Publisher The American Mathematical Monthly
Pages 8
Language English
Book contributor JSTOR
Collection jstor_amermathmont; jstor_ejc; additional_collections

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
JSTOR Early Journal Content, The American Mathematical Monthly
by Zerr, G. B. M.
13
0
0
Source: http://www.jstor.org/stable/10.2307/2969808
Source: http://www.jstor.org/stable/10.2307/2973382
JSTOR Early Journal Content, The American Mathematical Monthly
by Clawson, J. W.
13
0
0
Source: http://www.jstor.org/stable/10.2307/2970922
Source: http://www.jstor.org/stable/10.2307/2968804
Source: http://www.jstor.org/stable/10.2307/2969059
JSTOR Early Journal Content, The American Mathematical Monthly
by Barton, S. G.
13
0
0
Source: http://www.jstor.org/stable/10.2307/2972578
Source: http://www.jstor.org/stable/10.2307/2971508
Source: http://www.jstor.org/stable/10.2307/2969945
JSTOR Early Journal Content, The American Mathematical Monthly
by Leonard, H. B.
25
0
0
Source: http://www.jstor.org/stable/10.2307/2969598
Source: http://www.jstor.org/stable/10.2307/2972222